- 0 Results
Lowest price: € 5.39, highest price: € 71.50, average price: € 33.78
1
The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 - Hung-his Wu
Order
at BookDepository.com
€ 71.50
Shipment: € 0.00
Order
Hung-his Wu:

The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 - Paperback

ISBN: 9780691080734

Paperback, [PU: Princeton University Press], This work is a fresh presentation of the Ahlfors-Weyl theory of holomorphic curves that takes into account some recent developments in Nevanli… More...

Shipping costs:Versandkostenfrei. (EUR 0.00)
2
Order
at Biblio.co.uk
$ 6.34
(aprox. € 5.39)
Shipment: € 18.70
Order

Hung-his Wu:

The Equidistribution Theory of Holomorphic Curves. (AM-64) (Annals of Mathematics Studies) - Paperback

1970, ISBN: 9780691080734

Princeton University Press, 1970. *Price HAS BEEN REDUCED by 10% until Monday, Aug. 16 (sale item)* 219 pp., Paperback, spine faded else very good. - If you are reading this, this item… More...

Shipping costs: EUR 18.70 Zubal Books
3
The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 (Annals of Mathematics Studies, Band 64) - Wu, Hung-His
Order
at amazon.de
€ 69.66
Shipment: € 3.00
Order
Wu, Hung-His:
The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 (Annals of Mathematics Studies, Band 64) - Paperback

1970

ISBN: 9780691080734

Princeton University Press, Taschenbuch, 252 Seiten, Publiziert: 1970-02-21T00:00:01Z, Produktgruppe: Buch, 0.81 kg, Verkaufsrang: 20683, Statistik, Naturwissenschaft & Mathematik, Fachbü… More...

Shipping costs:Gewöhnlich versandfertig in 2 bis 3 Tagen. Die angegebenen Versandkosten können von den tatsächlichen Kosten abweichen. (EUR 3.00) -PBShop UK-
4
Order
at AbeBooks.de
€ 8.99
Shipment: € 63.58
Order
Wu, Hung-his:
The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 (Annals of Mathematics Studies (64)) - Paperback

1970, ISBN: 0691080739

[EAN: 9780691080734], Gebraucht, sehr guter Zustand, [PU: Princeton University Press], May contain minor cover/edge/spine/reading wear. May contain minimal notes and/or highlighting. Over… More...

NOT NEW BOOK. Shipping costs: EUR 63.58 Solr Books, Skokie, IL, U.S.A. [52824119] [Rating: 4 (von 5)]
5
Order
at Biblio.co.uk
$ 15.82
(aprox. € 13.36)
Shipment: € 10.98
Order
Hung-his Wu:
The Equidistribution Theory of Holomorphic Curves. (AM-64) (Annals of Mathematics Studies) - Paperback

1970, ISBN: 9780691080734

Princeton University Press, 1970-02-01. Paperback. Good., Princeton University Press, 1970-02-01, 2.5

Shipping costs: EUR 10.98 Ergodebooks

Details of the book
The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 (Annals of Mathematics Studies, Band 64)

This work is a fresh presentation of the Ahlfors-Weyl theory of holomorphic curves that takes into account some recent developments in Nevanlinna theory and several complex variables. The treatment is differential geometric throughout, and assumes no previous acquaintance with the classical theory of Nevanlinna. The main emphasis is on holomorphic curves defined over Riemann surfaces, which admit a harmonic exhaustion, and the main theorems of the subject are proved for such surfaces. The author discusses several directions for further research.

Details of the book - The Equidistribution Theory of Holomorphic Curves. (AM-64), Volume 64 (Annals of Mathematics Studies, Band 64)


EAN (ISBN-13): 9780691080734
ISBN (ISBN-10): 0691080739
Hardcover
Paperback
Publishing year: 1970
Publisher: Princeton University Press
250 Pages
Weight: 0,399 kg
Language: eng/Englisch

Book in our database since 2007-06-04T14:05:30-04:00 (New York)
Detail page last modified on 2021-08-15T18:54:48-04:00 (New York)
ISBN/EAN: 0691080739

ISBN - alternate spelling:
0-691-08073-9, 978-0-691-08073-4


More/other books that might be very similar to this book

Latest similar book:
9781400881901 Equidistribution Theory of Holomorphic Curves. (AM-64) (Hung-his Wu)


< to archive...